# SDR USAA2013011700012

- Difficulty date: January 2, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 10,882 hours, 9,344 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR87 TO FR88, Z-450, -Y12.  REPLACED FLOORBEAM BETWEEN FR87 TO FR88, Z-450, -Y12 IAW EMBRAER 190 SRM 51-22-06.
